MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT LABORATORIES ARCHITECT STAT TROPONIN-I REAGENT KIT; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Model Number 2K41-37
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i result for a patient.The following data was provided (customer¿s reference range <0.034 ng/ml): (b)(6) 2023 sample id (b)(6) initial result = 0.619 ng/ml, sample repeated 10 times on same instrument and results = 0.011 ng/ml, 0.012 ng/ml, 0.017 ng/ml, 0.011 ng/ml, 0.012 ng/ml, 0.01 ng/ml, 0.012 ng/ml, < 0.010 ng/ml, 0.01 ng/ml, 0.012 ng/ml, < 0.01 ng/ml.Sample repeated 8 times on another instrument isr63497 and results = 0.015 ng/ml, 0.017 ng/ml, 0.013 ng/ml, 0.013 ng/ml, 0.016 ng/ml, 0.014 ng/ml, 0.011 ng/ml, 0.012 ng/ml.No impact to patient management was provided.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated architect stat troponin-i results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with lot number 95418un22 and the complaint issue.Labeling was reviewed and found to adequately address the issue under review.The overall performance of architect stat troponin-i was reviewed using field data from customers worldwide.The median patient population result for lot 95418un22 is comparable with all other lots in the field and confirms no systemic issue for the lot.Based on our investigation, no systemic issue or deficiency with the architect stat troponin-i reagent for lot 95418un22 was identified.
 
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i result for a patient.The following data was provided (customer¿s reference range <0.034 ng/ml): (b)(6) 2023 sample id (b)(6) initial result = 0.619 ng/ml, sample repeated 10 times on same instrument and results = 0.011 ng/ml, 0.012 ng/ml, 0.017 ng/ml, 0.011 ng/ml, 0.012 ng/ml, 0.01 ng/ml, 0.012 ng/ml, < 0.010 ng/ml, 0.01 ng/ml, 0.012 ng/ml, < 0.01 ng/ml sample repeated 8 times on another instrument isr63497 and results = 0.015 ng/ml, 0.017 ng/ml, 0.013 ng/ml, 0.013 ng/ml, 0.016 ng/ml, 0.014 ng/ml, 0.011 ng/ml, 0.012 ng/ml no impact to patient management was provided.

Brand Name
ARCHITECT STAT TROPONIN-I REAGENT KIT
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16769287
Report Number1415939-2023-00027
Device Sequence Number16953330
Product Code MMI
UDI-Device Identifier00380740052836
UDI-Public00380740052836
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K041192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number2K41-37
Device Catalogue Number02K41-37
Device Lot Number95418UN22
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2023
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date04/19/2023
Supplement Report FDA Received Date05/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown